# SDR CALA2025090308418

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 82,668 hours, 34,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT DOOR 2R SLIDE HAS SHIFTED AND MAKES PRESSURE GAUGE UNABLE TO BE SEEN.   VERIFIED DOOR 2R SLIDE PRESSURE AS REQUIRED. OK FOR SERVICE PER AMM 52-13-00.
